Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[Ott04b]  Modal and guarded characterisation theorems over finite transition systems

Otto2004a (Article)
Author(s)Otto, Martin
Title« Modal and guarded characterisation theorems over finite transition systems »
JournalAnnals of Pure and Applied Logic
Volume130
Page(s)173-205
Year2004

BibTeX code
@article{Otto2004a,
  volume = {130},
  author = {Otto, Martin},
  title = {Modal and guarded characterisation theorems over finite transition
           systems},
  journal = {Annals of Pure and Applied Logic},
  pages = {173-205},
  year = {2004},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!